MAUDE Adverse Event Report: ST PAUL PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130003
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.The device was received for evaluation, in good condition.No dirt or evidence of excessive wear were noted.Functional testing was performed.Oxygen concentration readings were found to be out of tolerance; the reported issue was confirmed.Expiratory time was found to be below specification, so calibration of the te needle was necessary.Also, when checking high pressure alarm with air mix, it was noted that the manometer needle did not rise to the selected 80 cmh2o and neither electronic nor pneumatic alarm sounded.This was unrelated to original complaint reason.The root cause of the reported issue was deemed to be that the flow block assembly was faulty most likely due to normal wear and tear.It was manufactured in 2006.Action(s) taken to mitigate the reported issue(s): replaced flow block with a new block; alarms activated as expected, device passed all functional tests.
 
Event or Problem Description
It was reported that the device oxygen level was below setting.No patient injury was reported.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15606037
Report Number3012307300-2022-24039
Device Sequence Number16698122
Product Code BTL
UDI-Device Identifier10610586038259
UDI-Public10610586038259
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130003
Device Catalogue Number130003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown